Vol. 71, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Inverse limits and mappings of minimal topological spaces

Louis M. Friedler and Dix Hayes Pettey

Vol. 71 (1977), No. 2, 429–448
Abstract

S. W. Willard has conjectured that every H-closed space is the continuous image of a minimal Hausdorff space. In this paper we verify Willard’s conjecture and show as well that every R-closed space is the continuous image of a minimal regular space. We also identify conditions sufficient to guarantee that an H-closed space be the finite-to-one continuous image of a minimal Hausdorff space. We give an example of a nonvacuously R(ii) space whose product with itself is neither R(i) nor R(ii), and we obtain a number of results concerning inverse limits of H-closed spaces and R-closed spaces.

Mathematical Subject Classification 2000
Primary: 54D25
Milestones
Received: 22 May 1975
Revised: 24 March 1976
Published: 1 August 1977
Authors
Louis M. Friedler
Dix Hayes Pettey